# SDR DL72L002516

- Difficulty date: December 26, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N502DA
- Make and model: Boeing 727232
- Aircraft serial: 21304
- Aircraft time: 75,534 hours, 50,900 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: 80111
- Part serial: 1276
- Condition: Failed
- Location: Fuel Tank
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

FUEL MIGRATION AFTER T/O FROM NBR 3 TANK TO NBR 2 TANK.  FOUND NBR 3 DUMP VALVE FAILED OPEN AND NBR 2 FILL VALVE STUCK IN MID POSITION RPLD BOTH VALVES OPS NOW NML
